# SDR PLGA990222

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348BE
- Make and model: Saab 340B
- Aircraft serial: 340B190
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 7828602
- Condition: Defective
- Location: Right
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 6303 - EN ROUTE BOS-PHL, RIGHT DUCT OVERTEMP LIGHT ILLUMINATED, CREW SHUT OFF BLEED VALVE AND LIGHT WENT OUT.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT DUAL TEMP CONTROL VALVE AND SYSTEM OPS CHECK GOOD.  (M)
